Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Sudarshan K. KENETTINKARA
|Number||Authors, Title and Details|
Raimund BÜRGER, Sudarshan K. KENETTINKARA, Ricardo RUIZ-BAIER, Hector TORRES: Coupling of discontinuous Galerkin schemes for viscous flow in porous media with adsorption. SIAM Journal on Scientific Computing, vol. 40, 2, pp. B637-B662, (2018).
Raimund BÜRGER, Sudarshan K. KENETTINKARA, David ZORÍO: Approximate Lax-Wendroff discontinuous Galerkin methods for hyperbolic conservation laws. Computers & Mathematics with Applications, vol. 74, 6, pp. 1288-1310, (2017)
Raimund BÜRGER, Sudarshan K. KENETTINKARA, Sarvesh KUMAR, Ricardo RUIZ-BAIER: Discontinuous approximation of viscous two-phase flow in heterogeneous porous media. Journal of Computational Physics, vol. 321, pp. 126-150, (2016).
Adimurthi ADI, Veerappa G. GADDEMANE DYAVAPPA GOWDA, Sudarshan K. KENETTINKARA: On the convergence of a second order approximation of conservation laws with discontinuous flux. Bulletin of the Brazilian Mathematical Society, (New Series), vol. 47, 1, pp. 21-35, (2016).